MAUDE Adverse Event Report: CORPORATION STERIS CANADA RELIANCE VISION; WASHER/DISINFECTOR

CORPORATION STERIS CANADA RELIANCE VISION; WASHER/DISINFECTOR
Model Number MULTI-CHAMBER
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee was handling a rack to their reliance vision multi-chamber washer/disinfector and obtained an injury to their finger.The employee sought and received medical treatment (x-ray).
 
Additional Manufacturer Narrative
User facility personnel stated that the employee subject of the reported event was addressing alarm#110: sonic chamber rack not moving.When the employee was addressing the alarm, she was handling the rack and, in the process, injured her finger.A steris service technician arrived onsite following the event and found that the air cylinder of the rack stopper mechanism was stuck in position.As the rack stopper mechanism was stuck in position, it stopped the rack from moving into the rinse chamber of the washer/disinfector causing the alarm#110.The operator manual states the following instructions for alarm# 110, "rack does not reach its proper position within rinse chamber once process within sonic chamber is completed.1.Press alarm reply to silence buzzer and acknowledge alarm.2.Try to resume cycle.3.If situation reoccurs, contact steris." the technician repaired the unit, tested the function and operation of the device, confirmed it to be operating according to specifications, and returned it to service.The technician counseled user facility personnel on the importance of following instructions for acknowledging alarms.A three-year complaint review confirmed the reported event to be isolated.No additional issues have been reported.

Brand Name
RELIANCE VISION
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key22912611
Report Number9680353-2025-00035
Device Sequence Number21096187
Product Code MEC
UDI-Device Identifier00724995193294
UDI-Public(01)00724995193294(11)201006
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMULTI-CHAMBER
Device Catalogue NumberFH94062
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown